# SDR CALA9801994

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN FUSELAGE SKIN AT STA 440 ABOVE STRINGER 25R. THE CRACKED AREA WAS CUT OUT AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 51-10-2 AND 53-30-3.
